Mercury

Has anyone had amalgams removed and gotten worse on thyroid meds.

Im on levo 50. Its actualy called euthyrox.

I was on eltroxin. But it contains sugar.

So i stopped it after 20 years i was doing ok now im sick for nearly a year i had amalgams removed and was told i need to chelate with dmsa.

I also had a very bad virus and wiped out my adrenals.

Im on vitd. and b12. I also started menapause im on progesterone bio identical and testosterone.

I took herbs for my adrenals i also took cilantro which moved mercury into my brain was bedridden for months. But now i suspect its the thyroid meds making me so ill brain dullness and depression low energy lethargy.

I also have t3 and am supposed to take it at night but was keeping me awake so i halfed the tablet then a quarter

I have a paleo autoimume diet.

No sulpher no dairy sugar wheat grains eat organic hormone free chicken and meat.

Take al the precaution and im not getting better.

Worse at night with tinnitus.

Ive read about armour and t3 and t4 combo.

What id like to know is if i chelate mercury out of my brain wil it affect my thryoid. Or improve my t4 absorption.

Cant fathom what is wrong and cant keep going for blood tests as they cost an arm and leg and i have no mecical aid.i suppose i wil have to go dor tests as my last tests were 6 months ago.

I. So demorolised

3 Replies

oldestnewest
  • I take my T3 first thing when I awake and don't have trouble sleeping. T3 is absorbed into our T3 receptor cells within a few hours, but its work then begins and the effect of that one dose lasts between one to three days..

    Do you have a print-out of your most recent blood test results with the ranges. Ranges are important as labs differ.

    When were you diagnosed?? I note you stopped levothyroxine after 20 years, so I don't know how you have managed without thyroid hormone replacement for such a long time.

    I cannot answer your question about chelation or, amalgam etc but another member may .

    When you have blood tests for thyroid hormones (and I know at present it is difficult to afford them) they have to be at the very earliest possible, fasting (you can drink water) and allow a gap of 24 hours from your last dose of thyroid hormones and the test and take hormones afterwards.

    This method keeps the TSH at its highest. Is it at all possible if you can get a Free T4 and Free T3 blood test? The reason is within the following link:

    thyroiduk.org.uk/tuk/testin...

    being mindful that T3 is the only Active Thyroid Hormone. Thyroxine is T4 only and is inactive had has to convert to T3.

    Your B12, Vit D,iron, ferritin and folate have to be optimum. Deficiencies in these can also cause symptoms.

  • Dear shaws i was in eltroxin for 20 years but was of and on. I changed to levo this year same dose 50mg.

    I also have t3 which my doc said i shud take at night.

    I take vid and k spray.

    Or the oil.1x a day 2 sprays.

    Or one capsule of the oil.

    I feel i get a burst of energy but its not comfortable energy after levo in the morning by afternoon im dog tired now before sleep i get terrible brain fry symptons this lasts until 1am after which il fal asleep but have to get up to urinate sometimes 2 x or 3 x a night.

    This is only happening the last 6 months i also have bad body ordor and my urine is cloudy my urine was tested my doc said its ok.

    I cant focus on numbers and its all mixed up in my head.

    I get very cold and very hot also and my hair is very dry only in the last year.

    I was fine until i saw a homeopath and he gave me detox drops and mercuricum.

    Spent the last of my savings.

    I live in south Africa.no help here local hospitals are third world and u wait 6 weeks for an appointment. Private doctors charge 300$ or 200$ per visit this is without blood tests and can cost you between 300$ and 400$ for full spectrum thyroid tests and vit b12 d and ferritin

    My brain feels like its buzzing and not functioning im so afraid that levo is destroying my pituitary gland

  • You are in a predicament right enough, not being able to afford any blood tests. 50mcg of levothyroxine is too low. You don't state what dose of T3 you take.

    I can only suggest your go by your clinical symptoms alone (and bear in mind I'm not medically qualified).

    There is no reason why you cannot take levothyroxine and T3 together. In that way your stomach is completely empty and no food can interfere with it's uptake.

    Several times during the day take your pulse/temp for a few days.

    Usually they can be low, in that case increase levo by 25mcg and stay on the combined dose for two weeks, making note of any symptoms. I would then increase dose by 25mcg levo every six weeks until you feel much better. If pulse/temp go too high drop back to the previous dose. Tick off clinical symptoms which are relieved.

    I'd take levo and T3 together, on an empty stomach and it might relieve your sleep problems too (I sincerely hope).

    At present 50mcg of levo is a low dose. The aim is to be symptom-free.

    thyroiduk.org.uk/tuk/about_...

You may also like...